# SDR F3LA00060

- Difficulty date: April 4, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK INSPECTION, REPORTED CRACK IN LEFT FLOOR SUPPORT AT BS 540 EXPANSION JOINT, BBL 0.  MAINTENANCE REPLACED FLOOR SUPPORT PER SRM 53-20-00.  (M)
